Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235603] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Sharir, M, Efficient algorithms for geometric optimization, ACM Computing Surveys, vol. 30 no. 4 (1998), pp. 448-458, ISSN 0360-0300
    (last updated on 2017/12/15)

    Abstract:
    We review the recent progress in the design of efficient algorithms for various problems in geometric optimization. We present several techniques used to attack these problems, such as parametric searching, geometric alternatives to parametric searching, prune-and-search techniques for linear programming and related problems, and LP-type problems and their efficient solution. We then describe a wide range of applications of these and other techniques to numerous problems in geometric optimization, including facility location, proximity problems, statistical estimators and metrology, placement and intersection of polygons and polyhedra, and ray shooting and other query-type problems. © 1999 ACM.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320